# SDR MALA964791

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC714
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Part number: JGZA
- Condition: Shorted
- Location: Rt Console
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MSP - FLT 3230 - INBOUND, CREW NOTED ALL OF THE RT ENGINE INSTRUMENTS WERE INOPERATIVE.  THE AIRCRAFT CONTINUED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REPLACED THE RT BUS TIE RELAY.  ALL SYSTEMS OPERATED SATISFACTORILY.  (X)
